INVESTIGADORES
OMBROSI Sheldy Javier
artículos
Título:
Sharp $A_1$ bounds for Calderón-Zygmund operators and the relationship with a problem of Muckenhoupt and Wheeden
Autor/es:
A. LERNER, S. OMBROSI Y C. PÉREZ
Revista:
INTERNATIONAL MATHEMATICS RESEARCH NOTICES
Editorial:
Oxford University press
Referencias:
Año: 2008 vol. 2008 p. 1222 - 1222
ISSN:
1073-7928
Resumen:
For any Calderón–Zygmund operator T the following sharp estimate is obtained for 1 < p < : where . In the case where p = 2 and T is a classical convolution singular integral, this result is due to R. Fefferman and J. Pipher [7]. Then, we deduce the following weak type (1, 1) estimate related to a problem of Muckenhoupt and Wheeden [11]: where w A1 and (t) = t(1 + log+ t)(1 + log+ log+ t).